# SDR CALA0600421

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 43,797 hours, 13,021 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 111984
- Condition: Odor
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED A SMOKE ODOR JUST AFTER TAKE OFF, THEN WENT AWAY. REPAIRED  LT PACK SENSOR IAW AMM 05-51-58
